MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. ALL-POLY PATELLA CEMENTED 32 MM DIAMETER; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. ALL-POLY PATELLA CEMENTED 32 MM DIAMETER; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a right knee revision approximately two years post-implantation due to knee stiffness and flexion deformity.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 3007963827-2023-00234, and 3007963827-2023-00235.D10 medical devices: femur cemented cruciate retaining (cr) standard right size 7 catalog#: 42502606202 lot#: 64885258.Articular surface medial congruent (mc) right 14 mm height catalog#: 42522100714 lot#: 64688453.Tibia cemented 5 degree stemmed right size e catalog#: 42532007102 lot#: 65001888.Stem extension tapered cemented 14 mm diameter +30 mm length catalog#: 42557000114 lot#: 64922974.G2 foreign source: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4, g3, h2, h3, h6 the reported event was unable to be confirmed due to lack of information provided.No product or pictures were returned thus visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Radiographs reviewed by a healthcare professional identified possible patellar tendon thickening and evidence of trauma with cortical thickening possibly representing periostitis along the medial aspect of the distal femoral diaphysis, of uncertain etiology.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information.

Brand Name
ALL-POLY PATELLA CEMENTED 32 MM DIAMETER
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17684051
Report Number0002648920-2023-00213
Device Sequence Number2608717
Product Code JWH
UDI-Device Identifier00889024247697
UDI-Public(01)00889024247697(17)250907(10)64776032
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2025
Device Model NumberN/A
Device Catalogue Number42540200032
Device Lot Number64776032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2023
Supplement Date Received by Manufacturer01/08/2024
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date01/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale